Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 276, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 25, 2012, 6:26 PM CDT for Phillips County, Rooks County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2012, 6:26 PM CDT (23:26 UTC)
- Expired
- Jul 25, 2012, 7:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Phillips County, KS, Rooks County, KS
The radar
The Grand Island radar (KUEX), 124 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 2313 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
048 WUUS53 KGID 252326 SVRGID KSC147-163-260000- /O.NEW.KGID.SV.W.0276.120725T2326Z-120726T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 626 PM CDT WED JUL 25 2012 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS... NORTHWESTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS... * UNTIL 700 PM CDT * AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF WEBSTER STATE PARK...OR 18 MILES SOUTHWEST OF PHILLIPSBURG...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... STOCKTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3948 9961 3960 9961 3961 9915 3941 9924 TIME...MOT...LOC 2326Z 277DEG 7KT 3951 9945 WIND...HAIL 60MPH 1.00IN $$ BRYANT
2 follow-up statements
615 WWUS53 KGID 252338 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 638 PM CDT WED JUL 25 2012 KSC147-163-260000- /O.CON.KGID.SV.W.0276.000000T0000Z-120726T0000Z/ ROOKS KS-PHILLIPS KS- 638 PM CDT WED JUL 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN PHILLIPS AND NORTHWESTERN ROOKS COUNTIES UNTIL 700 PM CDT... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF WEBSTER STATE PARK...OR 18 MILES SOUTH OF PHILLIPSBURG... MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... STOCKTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3948 9961 3960 9961 3961 9915 3941 9924 TIME...MOT...LOC 2338Z 277DEG 7KT 3951 9942 WIND...HAIL 60MPH 1.00IN $$ BRYANT
931 WWUS53 KGID 252355 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 655 PM CDT WED JUL 25 2012 KSC147-163-260005- /O.EXP.KGID.SV.W.0276.000000T0000Z-120726T0000Z/ ROOKS KS-PHILLIPS KS- 655 PM CDT WED JUL 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PHILLIPS AND NORTHWESTERN ROOKS COUNTIES WILL EXPIRE AT 700 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3948 9961 3960 9961 3961 9915 3941 9924 TIME...MOT...LOC 2355Z 277DEG 7KT 3951 9938 $$ BRYANT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:05 PM CDT, 21 minutes earlier.
Area forecast discussion, Jul 25, 6:05 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
605 PM CDT WED JUL 25 2012
.AVIATION...00Z TAF. SCATTERED THUNDERSTORMS DEVELOPED IN THE
VCNTY OF KGRI EARLIER THIS AFTERNOON AND THE BRUNT OF THE
CONVECTION HAS SHIFTED WELL SOUTH OF THE TERMINAL..ALTHOUGH SOME
WEAKER SHOWERS AND ISOLATED TSTMS WERE STILL OCCURING NORTH OF
KGRI. WILL CONTINUE TO INCLUDE TSTM POTENTIAL FOR THE TERMINAL FOR
THE FIRST FEW HOURS OF THE TAF...WITH DRY CONDITIONS AFTER DARK.
OUTFLOW BOUNDARY AND COLD FRONT HAS PASSED KGRI AND WINDS WILL
REMAIN FROM A NORTHERLY DIRECTION.
&&
.PREV DISCUSSION... /ISSUED 323 PM CDT WED JUL 25 2012/
SHORT TERM...TONIGHT AND THURSDAY. MAIN FORECAST CONCERNS WILL BE
THUNDERSTORMS TONIGHT AND TEMPERATURES ON THURSDAY.
CURRENT RADAR SHOWS SHOWERS IN THE NORTHWEST PART OF THE FORECAST
AREA BUT THERE HAS BEEN LITTLE CHANGE IN LOCATION AND INTENSITY.
SURFACE ANALYSIS SHOWS A COLD FRONT DRIFTING THROUGH THE FORECAST
AREA THIS AFTERNOON. THE WINDS ARE NOT STRONG ON EITHER SIDE OF THE
FRONT AND THE LOCATION IS SHOWING UP MAINLY ON RADAR FROM NEAR YORK
NEBRASKA TO PHILLIPSBURG KANSAS AT THIS TIME.
THE LOCATION OF THE FRONT WILL BE IMPORTANT AS THUNDERSTORMS DEVELOP
THIS AFTERNOON AND EVENING. EXPECT THE THUNDERSTORMS TO DEVELOP
BEHIND THE FRONT IN THE AREA WHERE DEW POINTS ARE POOLING THIS
AFTERNOON. THE TIMING FOR THE THUNDERSTORMS SHOULD BE LATE THIS
AFTERNOON...THEN CONTINUE INTO THE EVENING. THE FRONT SHOULD
CONTINUE TO MOVE TO THE EAST/SOUTHEAST DURING THE EVENING AND
THUNDERSTORM CHANCES WILL MOVE TO THE SOUTHEAST PART OF THE FORECAST
AREA DURING THE EVENING AND INTO THE OVERNIGHT HOURS. BY LATE
TONIGHT THE THUNDERSTORMS SHOULD BE COMING TO AN END IN THE
NORTHWEST. SEVERE WEATHER IS POSSIBLE WITH THE STORMS. A DEEP
INVERTED V SOUNDING WOULD INDICATE THAT THE MOST LIKELY EVENTS WOULD
BE GUSTY WINDS. THERE IS GOOD MUCAPE IN THE EASTERN PART OF THE
FORECAST AREA DURING THE LATE AFTERNOON AND EARLY EVENING OF AROUND
5000 J/KG...BUT THERE IS WEAK SHEAR.
THE FRONT SHOULD BE TO THE SOUTHEAST OF THE FORECAST AREA BY
THURSDAY MORNING AND SKIES SHOULD BE MOSTLY CLEAR TO PARTLY CLOUDY.
TEMPERATURES WILL BE NOTABLY COOLER ON THURSDAY WITH READINGS ONLY
IN THE MID TO UPPER 90S.
LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. THERE WILL BE ON AND
OFF CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD WITH ABOVE NORMAL
TEMPERATURES...BUT STILL COOLER THAN THE RECENT HEAT WAVE.
GENERALLY NORTHWEST FLOW WILL PERSIST THROUGH THE PERIOD. WITH THE
NORTHWEST FLOW THERE WILL BE SEVERAL MAINLY WEAK UPPER LEVEL WAVES
THAT MOVE THROUGH THE AREA. THERE WILL BE ON AND OFF CHANCES FOR
THUNDERSTORMS THROUGH MUCH OF THE PERIOD. THE BEST CHANCES WILL BE
AFTERNOON AND OVERNIGHT...BUT THERE WILL BE OTHER CHANCES AS WELL.
THERE WILL BE A WAVE THAT MOVES THROUGH FRIDAY NIGHT INTO SATURDAY
THAT IS A LITTLE STRONGER. THERE IS ALSO A COLD FRONT THAT MOVES
THROUGH THE AREA SUNDAY NIGHT AND MONDAY WITH A STRONGER UPPER LEVEL
WAVE. OTHERWISE THERE WILL JUST BE ON AND OFF CHANCES AND TIMING THE
INDIVIDUAL WAVES AS THEY COME THROUGH IS A CHALLENGE. ONE THING TO
NOTE IS THAT EVEN THOUGH THERE ARE CHANCES FOR PRECIPITATION MOST OF
THE TIME IS SHOULD BE VERY SPOTTY.
TEMPERATURES WILL BE COOLER THAN RECENTLY WITH READINGS MOSTLY IN
THE 90S. THERE WILL BE A SLIGHT CLIMB IN TEMPERATURES FROM FRIDAY
THROUGH SUNDAY THEN A BIT COOLER BEHIND THE NEXT COLD FRONT AGAIN.
PREV DISCUSSION... /ISSUED 1221 PM CDT WED JUL 25 2012/
AVIATION...18Z TAF. A SURFACE COLD FRONT IS SITUATED ACROSS THE
KGRI TERMINAL AREA EARLY THIS AFTERNOON AND SHOULD MOVE TO THE
SOUTHEAST DURING THE AFTERNOON. WINDS WILL TURN TO THE NORTH AND
INCREASE. THERE IS A CHANCE FOR SOME THUNDERSTORMS ALONG AND
BEHIND THE COLD FRONT AS IT MOVES THROUGH. THERE ARE ALREADY A FEW
SHOWERS TO THE NORTHWEST. EXPECT THAT MOST OF THE THUNDERSTORM
ACTIVITY WILL BE LATE THIS AFTERNOON INTO EARLY THIS EVENING BUT
COULD LINGER THROUGH NEARLY MIDNIGHT. SKIES SHOULD CLEAR BEHIND
THE STORMS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ049-063-064-
075>077-082>087.
KS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jul 25, 4:44 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 444 PM CDT WED JUL 25 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 261200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 444 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON FOR NORTH CENTRAL KANSAS...AND FOR PORTIONS OF SOUTH CENTRAL NEBRASKA MAINLY SOUTHEAST OF A LINE FROM CAMBRIDGE...TO HASTINGS...TO OSCEOLA. PLEASE REFER TO THE HEAT ADVISORY PRODUCT FOR FURTHER DETAILS. SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL MIDNIGHT FOR NORTH CENTRAL KANSAS AND LOCATIONS SOUTH OF A LINE FROM ALMA TO GENOA IN NEBRASKA. THE STORMS WILL BE CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS OF 60 MPH OR GREATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BETWEEN FRIDAY NIGHT AND SUNDAY NIGHT...THERE IS A CHANCE FOR MAINLY NIGHTTIME THUNDERSTORMS ACROSS PARTS OF THE OUTLOOK AREA...WITH ADDITIONAL STORM CHANCES ARRIVING DURING THE DAYTIME HOURS MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL MIDNIGHT FOR LOCATIONS SOUTH OF A LINE FROM ALMA TO GENOA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jul 25, 5:22 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
522 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL ST. LIBORY 41.08N 98.35W
07/25/2012 E1.00 INCH HOWARD NE TRAINED SPOTTER
QUARTER SIZE HAIL AND 40 MPH WINDS IN ST. LIBORY REPORTED
BY TRAINED SPOTTER.
0415 PM HAIL 2 SE ST. LIBORY 41.06N 98.33W
07/25/2012 E1.75 INCH HOWARD NE PUBLIC
DELAYED REPORT OF GOLF BALL SIZE HAIL COURTESY OF NSSL
SHAVE.
0430 PM HAIL 3 SE ST. LIBORY 41.05N 98.31W
07/25/2012 E1.50 INCH HOWARD NE PUBLIC
DELAYED REPORT OF PING PONG SIZE HAIL COURTESY OF NSSL
SHAVE.
0453 PM HAIL 3 W CHAPMAN 41.02N 98.22W
07/25/2012 E1.25 INCH MERRICK NE TRAINED SPOTTER
TRAINED SPOTTER REPORTS 1.25 INCH HAIL.
&&
REEDSpecial weather statement, Jul 25, 5:23 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 523 PM CDT WED JUL 25 2012 KSZ017-252300- ROOKS KS- 523 PM CDT WED JUL 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROOKS COUNTY UNTIL 600 PM CDT... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEBSTER STATE PARK...OR 18 MILES EAST OF HILL CITY...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WEBSTER STATE PARK... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3929 9960 3947 9959 3949 9935 3931 9933 TIME...MOT...LOC 2224Z 258DEG 10KT 3939 9951 FAY
Special weather statement, Jul 25, 5:32 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
532 PM CDT WED JUL 25 2012
NEZ082-252300-
FURNAS NE-
532 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FURNAS COUNTY UNTIL
600 PM CDT...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF WILSONVILLE...OR 15 MILES
NORTHWEST OF NORTON...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WILSONVILLE...
HENDLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4015 10020 4013 9978 3999 9989 4000 10019
4000 10020 4002 10020
TIME...MOT...LOC 2232Z 213DEG 13KT 3999 10009
BRYANTSpecial weather statement, Jul 25, 6:08 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
608 PM CDT WED JUL 25 2012
KSZ005-017-252330-
PHILLIPS KS-ROOKS KS-
608 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PHILLIPS AND NORTHERN
ROOKS COUNTIES UNTIL 630 PM CDT...
AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF WEBSTER STATE PARK...OR 19
MILES SOUTH OF PHILLIPSBURG...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
STOCKTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3927 9961 3956 9961 3957 9963 3965 9963
3966 9912 3935 9910
TIME...MOT...LOC 2307Z 245DEG 11KT 3949 9938
BRYANTLocal storm report, Jul 25, 6:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
610 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST 7 NW BELOIT 39.54N 98.20W
07/25/2012 E60 MPH MITCHELL KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZE HAIL AND 60 MPH WIND
GUSTS.
&&
REEDSpecial weather statement, Jul 25, 6:19 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT WED JUL 25 2012
KSZ018-252345-
OSBORNE KS-
619 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSBORNE COUNTY UNTIL 645
PM CDT...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF LURAY...OR 38 MILES
SOUTHWEST OF BELOIT...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL OSBORNE COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3913 9900 3939 9899 3947 9849 3913 9848
3913 9849
TIME...MOT...LOC 2319Z 245DEG 11KT 3923 9875
BRYANTThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:15 PM CDT | Special Weather Statement | GID | Jewell | 30 min |
| Jul 25, 5:23 PM CDT | Special Weather Statement | GID | Rooks | 37 min |
| Jul 25, 6:03 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 24 min |
| Jul 25, 6:08 PM CDT | Special Weather Statement | GID | Rooks | 22 min |
| Jul 25, 6:19 PM CDT | Special Weather Statement | GID | Osborne | 26 min |
| Jul 25, 6:29 PM CDT | Special Weather Statement | GID | Jewell | 31 min |
| Jul 25, 6:44 PM CDT | Special Weather Statement | GID | Osborne | 31 min |
| Jul 25, 6:46 PM CDT | Special Weather Statement | GID | Mitchell | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.